Multiplicate inverse forms of terminating hypergeometric series

Abstract : The multiplicate form of Gould--Hsu's inverse series relations enables to investigate the dual relations of the Chu--Vandermonde--Gauß's, the Pfaff--Saalschütz's summation theorems and the binomial convolution formula due to Hagen and Rothe. Several identitity and reciprocal relations are thus established for terminating hypergeometric series. By virtue of the duplicate inversions, we establish several dual formulae of Chu--Vandermonde--Gauß's and Pfaff--Saalschütz's summation theorems in Section~\ref{ChuVanGauss} and~\ref{PfaffSaalsch}, respectively. Finally, the last section is devoted to deriving several identities and reciprocal relations for terminating balanced hypergeometric series from Hagen--Rothe's convolution identity in accordance with the duplicate, triplicate and multiplicate inversions.
Type de document :
Article dans une revue
Integral Transform and Special Functions (Ed. Taylor \& Francis), 2014, 25 (9), pp.730-749. 〈10.1080/10652469.2014.905933〉
Liste complète des métadonnées

Littérature citée [12 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00905887
Contributeur : Christian Lavault <>
Soumis le : lundi 18 novembre 2013 - 17:50:27
Dernière modification le : jeudi 11 janvier 2018 - 06:17:30
Document(s) archivé(s) le : mercredi 19 février 2014 - 13:55:12

Fichiers

MultInvTermHypSeriesv1.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Christian Lavault. Multiplicate inverse forms of terminating hypergeometric series. Integral Transform and Special Functions (Ed. Taylor \& Francis), 2014, 25 (9), pp.730-749. 〈10.1080/10652469.2014.905933〉. 〈hal-00905887〉

Partager

Métriques

Consultations de la notice

369

Téléchargements de fichiers

161